Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Constapation
    avatar
    Airpro125 posted:
    Hello everybody,
    For the past couple of days I have been stuggaling with constipation. The weird part is I have been going to the bathroom every day after school as normal. There is nothing weird about the stools but some times I feel like I have to go more but can't. Now I have cramps, bloating, and always feel full. If somebody could please help that would be grate.
    P.S I went to the docter and he said take a dulcolax suppository and I did but that dident help.
    Reply
     
    avatar
    georgiagail responded:
    Doesn't sound as if you are constipated since bowel movements are happening regularly. Does sound as if you are eating something that is causing more intestinal gas and thus the cramping and bloating feeling.

    Gail


    Helpful Tips

    Have you tried better toilet posture?
    There is a great new product on the market aimed at improving colon health by correcting the anorectal angle and making elimination easier ... More
    Was this Helpful?
    1 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the American Gastroenterological Association website